BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 4, Issue Number: 2

Volume: 4, Issue: 2 (30 Articles)

Research Article
Title: Numerical simulation for SI model with variable-order fractional
Authors: Hanaa Abdel Hameed Asfour and Mohamed Gamal M. Ibrahim
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:45-55
DOI: 10.20852/ntmsci.2016217004
Viewed: (3035) times
Abstract | Full Text| PDF

Research Article
Title: The proof of theorem which characterizes a slant helix
Authors: Fatih Dogan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:56-60
DOI: 10.20852/ntmsci.2016217021
Viewed: (3203) times
Abstract | Full Text| PDF

Research Article
Title: Tubular surface around a Legendre curve In BCV spaces
Authors: Abdullah Yildirim
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:61-71
DOI: 10.20852/ntmsci.2016217022
Viewed: (2640) times
Abstract | Full Text| PDF

Research Article
Title: Generalized intuitionistic fuzzy ideals of hemirings.
Authors: Asim Hussain and Muhammad Shabir
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:72-89
DOI: 10.20852/ntmsci.2016217023
Viewed: (2765) times
Abstract | Full Text| PDF

Research Article
Title: Traveling Wave Solutions of New Coupled Konno-Oono Equation
Authors: Md. Abul Bashar, Gobinda Mondal, Kamruzzaman Khan and Ahmet Bekir
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:296-303
DOI: 10.20852/ntmsci.2016218536
Viewed: (4226) times
Abstract | Full Text| PDF

Research Article
Title: Vibration analysis of a mass on a spring by means of magnus expansion method
Authors: Musa Basbuk, Aytekin Eryilmaz and Mehmet Tarik Atay
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:90-112
DOI: 10.20852/ntmsci.2016217030
Viewed: (3006) times
Abstract | Full Text| PDF

Research Article
Title: A framework for medical diagnosis via fuzzy soft matrices
Authors: Yıldıray Celik and Ilknur Celik
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:248-256
DOI: 10.20852/ntmsci.2016218261
Viewed: (3222) times
Abstract | Full Text| PDF

Research Article
Title: Applications of double-Framed soft Ideals in BE-algebras
Authors: Khizar Hayat, Bing-Yuan Cao, Tahir Mahmood and Kalim Ul-Haq Tariq
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:285-295
DOI: 10.20852/ntmsci.2016218535
Viewed: (3177) times
Abstract | Full Text| PDF

Research Article
Title: A new methodological development for solving linear bilevel integer programming problems in hybrid fuzzy environment
Authors: Animesh Biswas and Arnab Kumar De
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:180-192
DOI: 10.20852/ntmsci.2016217828
Viewed: (2416) times
Abstract | Full Text| PDF

Research Article
Title: On the structure of the set solutions of a class of paratingent equation with delayed argument
Authors: Lotfi Boudjenah
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:174-179
DOI: 10.20852/ntmsci.2016217827
Viewed: (2588) times
Abstract | Full Text| PDF

Research Article
Title: Strong convergence with a modified iterative projection method for hierarchical fixed point problems and variational inequalities
Authors: Ibrahim Karahan and Murat Ozdemir
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:193-202
DOI: 10.20852/ntmsci.2016217829
Viewed: (2696) times
Abstract | Full Text| PDF

Research Article
Title: Mixed product surfaces in Euclidean 3-space E^3
Authors: Betul Bulca and Kadri Arslan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:203-210
DOI: 10.20852/ntmsci.2016217830
Viewed: (2353) times
Abstract | Full Text| PDF

Research Article
Title: Control of an equation by maximum principle
Authors: Kenan Yıldırım and Orhan Kutlu
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:147-158
DOI: 10.20852/ntmsci.2016217825
Viewed: (2488) times
Abstract | Full Text| PDF

Research Article
Title: On some generalised I-convergent sequence spaces of double interval numbers
Authors: Vakeel A. Khan, Ayhan Esi, Yasmeen and Hira Fatima
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:125-137
DOI: 10.20852/ntmsci.2016217823
Viewed: (2793) times
Abstract | Full Text| PDF

Research Article
Title: Sensitivity of Schur stability of systems of linear difference equations with periodic coefficients
Authors: Ahmet Duman, Gulnur Celik Kizilkan and Kemal Aydin
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:159-173
DOI: 10.20852/ntmsci.2016217826
Viewed: (2373) times
Abstract | Full Text| PDF

Research Article
Title: Some Hermite-Hadamard-Fejer type inequalities for Harmonically convex functions via Fractional Integral
Authors: Sercan Turan, Imdat Iscan, Selahattin Maden
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:1-10
DOI: 10.20852/ntmsci.2016216999
Viewed: (2514) times
Abstract | Full Text| PDF

Research Article
Title: Soft b-compact spaces
Authors: Alkan Ozkan, Metin Akdag and Fethullah Erol
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:211-219
DOI: 10.20852/ntmsci.2016217831
Viewed: (2654) times
Abstract | Full Text| PDF

Research Article
Title: Conformal Weyl-Euler-Lagrangian Equations on 4-Walker Manifolds
Authors: Zeki Kasap
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:11-22
DOI: 10.20852/ntmsci.2016217000
Viewed: (2730) times
Abstract | Full Text| PDF

Research Article
Title: Hermite-Hadamard-Fejer type inequalities for GA-s convex functions via fractional integrals
Authors: Imdat Iscan and Mehmet Kunt
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:304-312
DOI: 10.20852/ntmsci.2016218537
Viewed: (3056) times
Abstract | Full Text| PDF

Research Article
Title: On some integral inequalities for (k;h)- Riemann-liouville fractional integral
Authors: Abdullah Akkurt, Merve Esra Yildirim and Huseyin Yildirim
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:138-146
DOI: 10.20852/ntmsci.2016217824
Viewed: (4088) times
Abstract | Full Text| PDF

Research Article
Title: Intuitionistic Fuzzy Zweier I-convergent Double Sequence Spaces
Authors: Vakael Khan and Yasmeen
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:240-247
DOI: 10.20852/ntmsci.2016218260
Viewed: (2634) times
Abstract | Full Text| PDF

Research Article
Title: Soft representation of soft groups
Authors: Vakkas Ulucay, Ozge Oztekin, Mehmet Sahin, Necati Olgun and Abdullah Kargin
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:23-29
DOI: 10.20852/ntmsci.2016217001
Viewed: (3811) times
Abstract | Full Text| PDF

Research Article
Title: On defining soft spaces by weak soft neighborhood systems
Authors: Taha Yasin Ozturk
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:113-124
DOI: 10.20852/ntmsci.2016217822
Viewed: (2241) times
Abstract | Full Text| PDF

Research Article
Title: Simulation of non-contact tonometer - Ocular response analyzer
Authors: Mohammad Arsalan Khan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:36-44
DOI: 10.20852/ntmsci.2016217003
Viewed: (3402) times
Abstract | Full Text| PDF

Research Article
Title: Legendre collocation method for solving a class of the second order nonlinear differential equations with the mixed non-linear conditions
Authors: Salih Yalcinbas and Tugce Ulu
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:257-265
DOI: 10.20852/ntmsci.2016218387
Viewed: (3774) times
Abstract | Full Text| PDF

Research Article
Title: Laguerre polynomial solution of high- order linear Fredholm integro-differential equations
Authors: Nurcan Baykus Savasaneril and Mehmet Sezer
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:273-284
DOI: 10.20852/ntmsci.2016218534
Viewed: (3345) times
Abstract | Full Text| PDF

Research Article
Title: Some operators on Hilbert sequence spaces of generalized means
Authors: Sonali Magotra
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:30-35
DOI: 10.20852/ntmsci.2016217002
Viewed: (2523) times
Abstract | Full Text| PDF

Research Article
Title: Metric Structures on Fibered Manifolds Through Partitions of Unity
Authors: Hulya Kadioglu and Robert Fisher Jr.
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:266-272
DOI: 10.20852/ntmsci.2016218388
Viewed: (2633) times
Abstract | Full Text| PDF

Research Article
Title: Adaptive rational block Arnoldi methods for model reductions in large-scale MIMO dynamical systems
Authors: Oussama Abidi, Mustapha hached and Khalide Jbilou
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:227-239
DOI: 10.20852/ntmsci.2016218259
Viewed: (3841) times
Abstract | Full Text| PDF

Research Article
Title: Partial sharing of a set of meromorphic functions and normality
Authors: Virender Singh, Banarsi Lal, K.S. Charak and Shittal Sharma
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:220-226
DOI: 10.20852/ntmsci.2016218258
Viewed: (2429) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul